# SDR HALA2018020100028

- Difficulty date: January 30, 2018
- Submitted: February 13, 2018
- Operation: Air carrier
- Aircraft: N360HA
- Make and model: Airbus A330-243
- Aircraft serial: 1732
- Aircraft time: 7,546 hours, 1,166 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cids
- Condition: Malfunctioned
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L2 DOOR EXIT SIGN STAYS ILLUMINATED DURING FLIGHT.  RESET CID 1 AND 2.
